# SDR IXXA20251130001

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 112,205 hours, 20,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 148T27409
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BS 1809.5 OUTER CHORD CRACKED WL 250-256, PN 148T2740-9
